Nonuniqueness theorem for a singular Cauchy-Nicoletti problem
Josef Kalas
Abstract and Applied Analysis, 2004, vol. 2004, 1-12
Abstract:
The problem of nonuniqueness for a singular Cauchy-Nicoletti boundary value problem is studied. The general nonuniqueness theorem ensuring the existence of two different solutions is given such that the estimating expressions are nonlinear, in general, and depend on suitable Lyapunov functions. The applicability of results is illustrated by several examples.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/267908.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/267908.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:267908
DOI: 10.1155/S1085337504306147
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().